# SDR ASAA2018091026082

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 2,075 hours, 571 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 2 ANIT-ICE STATUS MSG. DISPLAYED AFTER ENG. SHUTDOWN. GROUNDED - YES. COULD NOT DUPLICATE FAULT - ANTI-ICE SYS OK PER AMM 30-21-00.
